# SDR SWIA201541133

- Difficulty date: April 21, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 33,049 hours, 27,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Failed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE CENTER L/E SKIN FAILED.   R & R LT INBD FLAP VANE CENTER L/E REF SRM.
